# SDR ABXA040280

- Difficulty date: August 13, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 74,774 hours, 18,447 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: 141T49183
- Condition: Defective
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT BFI, FOUND THE CAPTAIN'S SLIDING WINDOW WOULD NOT CLOSE.  NR 2 L WINDOW.  REPLACED NR 2 LT WINDOW BALL SCREW AND NUT ASSEMBLY IAW MM CHAP. 56-11-04-4.
